MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC

SMITH & NEPHEW MEDICAL LTD. PROFORE 18-25CM ANKLE CIRC. CASE 8; BANDAGE, ELASTIC
Model Number 66000016
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
 
Event or Problem Description
It was reported that, the black and white dots were found on the 4th layer of profore 18-25cm ankle circ.Case 8.Patient was concerned the safety of this profore 4th layer.The procedure was completed without delay using a s+n back-up device.Patient was not harmed.
 
Additional Manufacturer Narrative
H3, h6: the device was returned for evaluation, confirming the reported event.A documentation review has been conducted, consisting of device history, the manufacturing process and complaint history.Previous complaints of this nature have been identified with corrective actions assigned.The complained product was manufactured prior to this action being implemented.A probable root cause has been determined to be a manufacturing quality deficiency.The product risk files mitigate the reported issue with no updates required.This investigation is now complete, with no additional corrective actions deemed necessary.Smith and nephew can confirm the device was released according to specifications and continue to monitor for adverse trends relating to this product range.

Brand Name
PROFORE 18-25CM ANKLE CIRC. CASE 8
Common Device Name
BANDAGE, ELASTIC
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13865445
Report Number8043484-2022-00109
Device Sequence Number14631771
Product Code FQM
UDI-Device Identifier05031844000746
UDI-Public05031844000746
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model Number66000016
Device Catalogue Number66000016
Device Lot Number1335884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2022
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown